# SDR RAAA96E8024

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 186-90
- Part time: 73,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND RT WING REAR BEAM UPPER CAP CORRODED AT WS 186 TO 190.  REPAIRED PER LUNDBY DESIGN SERVICE DWG 188295.
